# SDR CALA0001032

- Difficulty date: July 11, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 4,606 hours, 1,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283W6032
- Condition: Inoperative
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  THE EMERGENCY POWER SUPPLY WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD IAW MM 33-51-00.
